| Model Number |
400-140F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
06/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
The following was reported: the case was scheduled as rt ankle polyethylene exchange, medial gutter debridement, medical malleolar screw placement.The patient presented with a stiff ankle.Patient was approximately eight years post primary total ankle.Poly was exchanged and gutters debrided.